# SDR AU971524

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Rotol R333482F12
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Condition: Malfunction
- Location: Lt Eng Prop Gov
- Stage of operation: TO
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER GOVERNOR SLUGGISH IN OPERATION.
